# SDR TAMF2021082013

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Aircraft time: 33,125 hours, 10,251 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,685 hours, 9,844 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: SJ30820
- Part serial: SBRRT7001623
- Condition: Dented
- Location: Rt Air
- Part time: 52,778 hours, 10,310 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND A DENT ON RH AIR INTAKE INLET COWL WAS FOUND. THE DAMAGE WAS FOUND OUT OF ALLOWABLE LIMITS IN ACCORDANCE WITH RB211TRENT SRM 54-10-01.  THE RH AIR INTAKE INLET COWL WAS REMOVED AND REPLACED IN ACCORDANCE WITH AIRBUS AMM 71-61-41 PB 401.  AIR INTAKE INLET COWL (PN OFF: SJ30820), (PN ON: SJ30820), (SN OFF: SB/RR/T700/1623), (SN ON: SB/RR/T700/1613).
